Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hello. I'm new to this site but I know with time, that I'm going to like it!

I am 15 going on 16 and I have been experiencing mild acne for about 2 full years now. When I first started to experience acne the first thing I thought to do was to pop the pimples, but my parents told me that popping them would only make an army of them appear on your face....but I couldn't help it. I kept on squeezing the pimples causing them to turn dark red because they were so irretating...but eventually the pimples would peel off.

When they would go away it was like freedom but they kept on coming back after about 2 weeks or so. And I kept on popping them. But now it makes more sense to just leave them alone because its not worth getting holes on your face...

Now I just wash my fash with Cetaphil 3 times a day (once in the morning, in the afternoon, and before I go to bed. Also I have a supply of Benza Clin that I put on before i go to bed. I try to eat healthy but it seems that nothing can help with my acne, it just keeps on coming back...

Could you guys please suggest some things that I can do to make the acne just go away for good and stop coming back. I would appreciate any suggestions. Also is it bad to pop the pimples???? please let me know. Thanks everyone!!

Share this post


Link to post
Share on other sites

Well theres no permanent fix for acne, except for accutane, which sumtimes wont be permanent.

I suggest u go to a derm and get retin a or differin, and maybe an oral antibiotic :D

Share this post


Link to post
Share on other sites

I have been to the dermatologist recently and he gave me some detailed info about accutane...he told me that accutane helps mild to moderate acne BUT it has some side affects like it can do damage to the liver, and it severely dries the lips which can cause lip bleeding. After hearing that I literally ran out of the office. :doubt: But if over the counter products don't work for me...I guess I will have to settle with accutane. :cry:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×